Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 2(266), Pages 229–230 (Mi umn2278)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The splitting of separatrices and the generation of isolated periodic solutions in Hamiltonian systems with one and a half degrees of freedom

S. A. Dovbysh


Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:2, 281–282

Bibliographic databases:

MSC: 70H12, 70H05, 37B10
Received: 25.05.1988

Citation: S. A. Dovbysh, “The splitting of separatrices and the generation of isolated periodic solutions in Hamiltonian systems with one and a half degrees of freedom”, Uspekhi Mat. Nauk, 44:2(266) (1989), 229–230; Russian Math. Surveys, 44:2 (1989), 281–282

Citation in format AMSBIB
\Bibitem{Dov89}
\by S.~A.~Dovbysh
\paper The splitting of separatrices and the~generation of isolated periodic solutions in Hamiltonian systems with one and a~half degrees of freedom
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 2(266)
\pages 229--230
\mathnet{http://mi.mathnet.ru/umn2278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998366}
\zmath{https://zbmath.org/?q=an:0850.70181}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..281D}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 2
\pages 281--282
\crossref{https://doi.org/10.1070/RM1989v044n02ABEH002051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CM96900007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2278
  • http://mi.mathnet.ru/eng/umn/v44/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. N. Piftankin, D. V. Treschev, “Separatrix maps in Hamiltonian systems”, Russian Math. Surveys, 62:2 (2007), 219–322  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Simo, C, “Stability islands in the vicinity of separatrices of near-integrable symplectic maps”, Discrete and Continuous Dynamical Systems-Series B, 10:2–3 (2008), 681  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:90
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021